# SDR SWIA202158269

- Difficulty date: April 11, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 265-280 Rbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT RBL 12 ANGLE ASSY P/N  CC670-33199-4 IS CORRODED     (C-CHECK RO 5/20/2021)    REMOVED AND REPLACED  NEW ANGLE ASSY P/N CC670-33199-4 AT COCKPIT RBL12 FS265-FS280 REF DWG NO. CC670-33052 REV -G AND CRJ700 SRM51-42-06-001-001-A01 REV 38 JUL 25/2020.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
